Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Abdominal pain, urine in blood, low potassium level, uterine growth

Hello, I have been experiencing a lot of abdominal and lower back pain with various degrees of pain for at least a year. Recently, I had a series of blood work done where one showed blood in my urine and the other a slightly lower than normal potassium level. I also had a renal, abdominal, and vaginal ultra sound done that revealed growths in my uterus . My primary care physician told me to go see my GYN Doctor. I am a little disturbed by my PCP s cavalier attitude regarding my AAAAAAA but mostly I wonder if low potassium, bloody urine and vague uterine growths should worry me.
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response

Welcome to HCM forum

Which kind of uterine growth you are having ? whether it is a fibroid or something else ?

What is your age and obstetric history ?

Kindly reply back ASAP or attach the reports if possible

Take care
Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor